drop the atenolol but keep taking the lorsartan which is the meds that causes all the awful side effects like confusion, lightheadedness, weak or irregular heartbeat, feeling flushed , pounding heart, etc. etc. Doesn't make sense to me.
19 Sep 2011
No, it doesnt make sense AND you cant just quit taking Atenolol cold turkey-you have to be weaned off it. Double check with the Dr. Let him know that it is the Losartan you have had trouble tolerating, not the Atenolol, and also point out to him that you have heard that a beta blocker like Atenolol, should not be stopped cold turkey, that you must wean off. You might want to get a second opinion from another Dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... weight off - a reduction of 10 to 15 lbs and I have been active. I am in my late 60's, I take losartan & atenolol. I recently lower my ...
3 answers • 31 Aug 2013
I take benicar (20mg), hydrochlorothiazide (25mg), atorvastatin (20mg), and atenolol (100mg). About?
... 4-5 years ago the benicar, hydrochlorothiazide was added and the atenolol was increased to the 100mg from 50mg. I have had a terrible time losing ...
1 answer • 14 Mar 2014
It all start with me having a major axiety attack at work, and the doctor told me i was a anemic and the axiety heighths cause my pulse to reach up ...
1 answer • 23 May 2014
I've been experiencing increased side effects, allergic in nature over past year with Atenolol. Tried to transition from Atenolol to Bystolic on ...
2 answers • 5 Oct 2014
... How long does it take for Losartan to start working again? Ran out of Losartan & was unable to get more for 10days. BP shot up though I ...
0 answers • 16 Oct 2015